Fractional superLie algebras and groups


Ahmedov H., Yildiz A. , UCAN Y.

JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol.34, no.33, pp.6413-6423, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 33
  • Publication Date: 2001
  • Doi Number: 10.1088/0305-4470/34/33/306
  • Title of Journal : JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
  • Page Numbers: pp.6413-6423

Abstract

The nth root of a Lie algebra and its dual (that is the fractional supergroup) based on the permutation group S-n invariant forms is formulated in the Hopf algebra formalism. Detailed discussion Of S-3-graded sl(2) algebras is performed.